# SDR UALA2012081304432

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 59,725 hours, 22,637 cycles
- Engine: Iae V2527A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE LANDING GEAR VIBRATION DURING TAKEOFF.  EXCESSIVE NOISE AND VIBRATION AFTER ROTATION SECURED NOSE TIRE PER MM 32-41-12.  TORQUED LT AND RT NOSES TIRES.  ALSO, CHECK INFLATION WITHIN RANGE.  OK FOR SERVICE.
